When NSAIDs are used for treatment of pain in children they have a ceiling effect what does this mean?
7 Mar 2010
Let me answer your question a little more clearly. =]
The "ceiling effect" is when the highest level of that specific medication has been reached. At this point, the full effectiveness of the medication would be achieved and taking more would be pointless.
A lot of times pharmaceutical labs create ceiling effects to avoid from children accidentally ingesting a toxic dose of that medication. It also protects other internal organs from sustaining injury do to an overdose of anti-inflammatory medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ten or fifteen years ago, a pharmacist gave me a pharmaceutical paper (lost now) dealing with muscular pain (e.g., back pain)to take the fullest ...
4 answers • 17 Oct 2010
the mouth to a degree were wearing and using dentures is to painful. Are there pain relief sources that may not have this effect?
2 answers • 30 Nov 2010
My husband has had two back surgeries for degenerative disc disease, he is also type 1 diabetic and on a pump. He has been taking kadian and percocet ...
1 answer • 27 Jul 2011
My mum is having leg pain, especially right leg and the pain move around the thigh and shin, she is always in great pain during night time, sometimes ...
6 answers • 7 Nov 2011